# SDR 9518409152

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Corroded
- Location: Lt Flap Trans
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING APPROACH AT 5,000 FEET, 160 KNOTS, AND FLAPS AT 20 DEGREES, STALL WARNING STICK SHAKER ACTIVATED.  EXECUTED GO-AROUND PROCEDURES AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED ON SECOND ATTEMPT.  FOUND CORROSION AT THE LEFT FLAP TRANSMITTER CANNON PLUG.  CLEANED PLUG AND OPERATIONAL CHECK OK.
